# SDR R61A20100437

- Difficulty date: September 2, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 11,228 hours, 6,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17060258001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON SPLICE PANEL ON FR90 CROSSBEAM TO LT LONGITUDINAL BEAM.  MX REPLACED SPLICE PANEL P/N 170-60257.001 IAW EMB170 SRM.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
